I've been taking Lexapro for three days now... I've had slight nausea and trouble sleeping, but also feel a heaviness in my chest and just generally feel "weird"- not sure how to describe it. Other than that, I feel much better, emotionally. Just curious if others have experienced the same?
Hi, blonde! What you describe is pretty typical for people just starting Lexapro or most of the other antidepressants. The good news is that these symptoms gennerally only last a few days to a week or so and can be easily treated with OTC meds if needed and home remedies like ginger ale and soda crackers for the nausea. Hang in there ~ this should be over soon.
Good luck! WCV (Another blonde!)
blondev17: My VET. PREVIOUS POST IS RIGHT ON THE MONEY, They don't always tell us enough but just about all of these cause this and most the time the beginning side effects go away.within 5 to 10 days at the most then most start getting some feeling of relief from the depression and anxiety within that period too.But it well also reach its full benefits around 4 to 6 weeks stick with it.Sounds like you should do just fine.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2010 • 3 answers
Updated 21 Mar 2012 • 2 answers
Im on wk 3 of champix and I feel terrible with side effects. nausea,headache,bloating,chest pain, n?
Updated 28 Mar 2016 • 2 answers
Updated 14 Dec 2018 • 2 answers
Updated 10 Dec 2018 • 1 answer